Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

August 9, 2017Harris County, Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2017, 5:44 PM EDT for Harris County, Troup County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2017, 5:44 PM EDT (21:44 UTC)
Expired
Aug 9, 2017, 6:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Harris County, GA, Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

615 
WWUS82 KFFC 092144
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT WED AUG 9 2017
 
GAZ066-078-089-092215-
Harris GA-Troup GA-Muscogee GA-
544 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
NORTHERN MUSCOGEE COUNTIES UNTIL 615 PM EDT...

At 544 PM EDT...a line of strong thunderstorms was along a line
extending from Fairfax to near Green Island Hills...and moving
northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Lagrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Flat Rock, Laurel Hills, Green Island Hills,
Cannonville, Cataula, Columbus Metropolitan Airport, Midland,
Mountain Hill, Jones Crossroads, Bartletts Ferry Dam, Baughs
Crossroads, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8504 3271 8470 3257 8470 3249 8500
      3252 8501 3258 8507 3263 8508 3264 8511
      3266 8509 3269 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3291 8519
TIME...MOT...LOC 2144Z 236DEG 11KT 3280 8520 3259 8500 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:42 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Aug 9, 2:42 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Wed Aug 9 2017

.SHORT TERM /Tonight through Thursday Night/...

General agreement with the models for the short term. We remain in
the base of the eastern trough through Thursday night with a weak
stationary front holding over the CWA. This has been and will
continue to be the focus of shower and thunderstorm development
through Thursday night. High PWAT values of 1.80 to 2.00 will
continue to yield high rainfall amounts in the heavier showers.
We've already seen flash flooding across parts of the CWA. A
widespread flooding event is not expected through Thursday night,
however isolated localized flooding is possible. It is not out of
the question for a storm to drop between 2 and 4 inches of rain but
with the area affected so isolated will hold off on any Flood Watch
at this time.

Afternoon temps have been running much lower than MOS guidance and
have with a continued stream of clouds and rain, have lowered MOS
guidance by a few degrees.

17

.LONG TERM /Friday through Wednesday/...

The long term period will continue to be wet and unsettled with
abundant moisture in place across the area and persistent
west/southwest flow aloft. Heavy rainfall will remain the primary
issue with localized flooding a continuing concern. See the
previous long term discussion below.

RW

PREV DISCUSSION... /Issued 415 AM EDT Wed Aug 9 2017/

LONG TERM /Thursday Night through Tuesday/...
Medium range models continue to remain consistent in keeping the
region under persistent west-southwesterly upper-level flow
through the majority of the long-term forecast period. Ample
moisture over the forecast area, transient surface boundaries and
periodic weak waves rippling through the mid/upper flow, keeps
POPs at high chance to likely.

Without strong dynamics or low-level forcing, chances for organized
severe weather remain fairly low through the period. However, with
moderate instability and some weak shear, scattered strong to
isolated severe storms cannot be ruled out, especially during the
peak, diurnally driven, period of maximum instability each afternoon
into the early evenings. Bigger threat remains the potential for
heavy rain and localized flooding as moderate to high precipitable
water values support areas of moderate to heavy rain each day,
bringing streamflows up and saturating soils.

Some change to the pattern developing by the end of the long-term
forecast period as the static, broad, upper trough over the eastern
U.S. sharpens and shifts east bringing northwesterly flow into the
state, and possibly some drying by the middle of next week.

20

&&

.AVIATION...
18Z Update...
Areas of rain and a few thunderstorms will continue over the
region through the forecast. A mix of MVFR/IFR/VFR cigs will
persist for the rest of this afternoon and evening, becoming all
IFR late tonight and continuing into Thursday morning. Winds will
be easterly for the rest of this afternoon, becoming light to near
calm tonight and southerly Thursday.

//ATL Confidence...18Z Update...
Low to medium on all elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  83  71  87 /  50  60  60  60
Atlanta         70  82  71  86 /  50  70  60  60
Blairsville     66  78  67  81 /  50  70  60  60
Cartersville    71  83  72  86 /  50  70  70  60
Columbus        73  88  74  89 /  50  70  70  60
Gainesville     69  81  70  84 /  50  60  60  60
Macon           72  86  72  89 /  50  70  60  60
Rome            71  82  71  87 /  50  70  70  50
Peachtree City  71  82  71  87 /  50  70  70  60
Vidalia         74  89  74  89 /  50  60  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Aug 9, 4:00 AM EDT, 13 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
400 AM EDT Wed Aug 9 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
400 AM EDT Wed Aug 9 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected. A few strong storms
are possible. The primary hazards will be gusty winds, frequent
lightning and very heavy rainfall. With soils at or approaching
saturation across much of north and central Georgia, localized
flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There will be scattered to numerous thunderstorms each day,
especially during the afternoon and evening hours. A few storms
could be strong to severe with the main hazards being gusty winds,
frequent lightning and locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 9, 1:50 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT WED AUG 9 2017

GAZ086-097-098-109-111>113-091815-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
150 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...NORTHERN
WHEELER...SOUTHERN EMANUEL...TREUTLEN...NORTHERN MONTGOMERY...
SOUTHERN LAURENS AND DODGE COUNTIES UNTIL 215 PM EDT...

At 149 PM EDT...a line of strong thunderstorms was along a line
extending from near Stillmore to near Eastman...and moving southwest
at 15 mph.

  HAZARD...Heavy rain...winds up to 40 mph...and pea sized hail

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Swainsboro, Eastman, Soperton, Alamo, Mount Vernon, Vidalia, Twin
City, Glenwood, Stillmore, Cadwell, Oak Park, Ailey, Chauncey,
Higgston, Rentz, Garfield, Nunez, Tarrytown, Union and Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3256 8208 3252 8215 3242 8219 3235 8225
      3228 8223 3210 8290 3213 8294 3215 8294
      3207 8300 3200 8327 3233 8326 3266 8207
      3264 8205
TIME...MOT...LOC 1749Z 031DEG 12KT 3250 8219 3222 8321

HAIL...0.25IN
WIND...40MPH
Local storm report, Aug 9, 2:34 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT WED AUG 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       3 N BROOKHAVEN          33.90N 84.35W
08/09/2017  M4.33 INCH       DEKALB             GA   MESONET

            MESONET STATION NCDG1, CHAMBLEE.

0819 AM     HEAVY RAIN       2 E TUCKER              33.85N 84.18W
08/09/2017  M4.32 INCH       DEKALB             GA   MESONET

            MESONET STATION F0560, 2 E TUCKER.

0800 AM     HEAVY RAIN       1 S REYNOLDS PLANTATION 33.41N 83.22W
08/09/2017  M4.16 INCH       GREENE             GA   COCORAHS

            COCORAHS STATION GA-GE-1, REYNOLDS
            PLANTATION. ENDING 8 AM.

0204 PM     HEAVY RAIN       2 WSW BUCKHEAD          33.83N 84.41W
08/09/2017  M4.09 INCH       FULTON             GA   MESONET

            MESONET STATION AU528, 1 W BUCKHEAD.

0730 AM     HEAVY RAIN       1 SSE DUNWOODY          33.93N 84.33W
08/09/2017  M4.02 INCH       DEKALB             GA   COCORAHS

            COCORAHS STATION GA-DK-36, 1 SSE DUNWOODY. ENDING 8 AM

0130 PM     HEAVY RAIN       1 NNE STONE MOUNTAIN    33.83N 84.17W
08/09/2017  M3.80 INCH       DEKALB             GA   MESONET

            MESONET STATION STCG1, STONE MOUNTAIN.

0145 PM     HEAVY RAIN       2 NW DORAVILLE          33.92N 84.30W
08/09/2017  M3.76 INCH       DEKALB             GA   MESONET

            MESONET STATION TNCG1, 2 NW DORAVILLE.

0145 PM     HEAVY RAIN       3 SW CENTERVILLE        33.77N 84.08W
08/09/2017  M3.52 INCH       DEKALB             GA   MESONET

            MESONET STATION SOCG1, LITHONIA.

0200 PM     HEAVY RAIN       2 NNE VININGS           33.89N 84.46W
08/09/2017  M3.38 INCH       COBB               GA   MESONET

            MESONET STATION SMAG1, SMYRNA.

0145 PM     HEAVY RAIN       1 ENE VININGS           33.87N 84.45W
08/09/2017  M3.25 INCH       COBB               GA   MESONET

            MESONET STATION VIXG1, VININGS.

0715 AM     HEAVY RAIN       3 NW CLARKSTON          33.85N 84.27W
08/09/2017  M3.24 INCH       DEKALB             GA   COCORAHS

            COCORAHS STATION GA-DK-7, NORTH DECATUR 3.0
            NNE. ENDING 8 AM.

0115 PM     HEAVY RAIN       1 ESE CHASTAIN MEMORIAL 33.87N 84.38W
08/09/2017  M3.15 INCH       FULTON             GA   MESONET

            MESONET STATION NCKG1, CHASTAIN MEMORIAL
            PARK.

0200 PM     HEAVY RAIN       2 SE MECHANICSVILLE     33.91N 84.22W
08/09/2017  M3.11 INCH       GWINNETT           GA   MESONET

            MESONET STATION NFPG1, 1 SE MECHANICSVILLE.

&&
Local storm report, Aug 9, 3:16 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND DMG RIDGEWOOD HEIGHTS       33.82N  84.45W
08/09/2017                   FULTON             GA   PUBLIC

            TREE REPORTED DOWN ON POWER LINES AND TWO CARS ON
            MOORES MILL ROAD NEAR INTERSECTION OF RIDGEWOOD RD.

&&

EVENT NUMBER FFC1701165

KING
Special weather statement, Aug 9, 4:59 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT WED AUG 9 2017

GAZ089-090-102-092130-
Chattahoochee GA-Stewart GA-Muscogee GA-
459 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTAHOOCHEE...
NORTHERN STEWART AND SOUTHWESTERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...

At 458 PM EDT...a strong thunderstorm was near Fort Mitchell Activity
Center, or 10 miles west of Cusseta...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Cusseta, Bibb City, Fort Benning/lawson Army Air Fld, Saint
Marys Hills, Edgewood, Charles, Highland Park, Laurel Hills, Sand
Hill, Battle Park, Columbus Metropolitan Airport, Jamestown/south
Fort Benning, Brooklyn, Rose Hill, Omaha, Custer Road Terrace,
Benning Hills, Avondale and Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8506 3218 8501 3220 8496 3222 8498
      3222 8493 3224 8491 3225 8492 3226 8489
      3230 8494 3233 8501 3238 8497 3238 8499
      3239 8497 3241 8498 3242 8496 3245 8500
      3252 8500 3254 8494 3216 8469 3205 8502
TIME...MOT...LOC 2058Z 306DEG 15KT 3227 8495

WIND...40MPH
Special weather statement, Aug 9, 5:41 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT WED AUG 9 2017

GAZ090-091-102>104-092215-
Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
541 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
STEWART...WESTERN SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL
615 PM EDT...

At 541 PM EDT...a line of strong thunderstorms was along a line
extending from near Jamestown/south Fort Benning to Preston...and
moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Preston, Cusseta, Richland, Plains, Weston,
Seminole, Westville, Croxton Crossroads, Jamestown/south Fort
Benning, Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Omaha,
Friendship, Charles and Christopher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8464 3215 8504 3218 8501 3220 8496
      3222 8498 3222 8492 3224 8491 3225 8492
      3226 8489 3228 8491 3235 8466 3221 8443
      3217 8443 3217 8435 3202 8410 3192 8439
      3197 8444 3192 8446
TIME...MOT...LOC 2141Z 263DEG 13KT 3222 8481 3207 8451

WIND...40MPH
Special weather statement, Aug 9, 5:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT WED AUG 9 2017

GAZ066-078-089-092215-
Harris GA-Troup GA-Muscogee GA-
544 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
NORTHERN MUSCOGEE COUNTIES UNTIL 615 PM EDT...

At 544 PM EDT...a line of strong thunderstorms was along a line
extending from Fairfax to near Green Island Hills...and moving
northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lagrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Flat Rock, Laurel Hills, Green Island Hills,
Cannonville, Cataula, Columbus Metropolitan Airport, Midland,
Mountain Hill, Jones Crossroads, Bartletts Ferry Dam, Baughs
Crossroads, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8504 3271 8470 3257 8470 3249 8500
      3252 8501 3258 8507 3263 8508 3264 8511
      3266 8509 3269 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3291 8519
TIME...MOT...LOC 2144Z 236DEG 11KT 3280 8520 3259 8500

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 5:16 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett59 min
Aug 9, 5:19 AM EDTSpecial Weather StatementFFCHancock, Putnam, Taliaferro, Warren56 min
Aug 9, 6:05 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Aug 9, 6:11 AM EDTSpecial Weather StatementFFCHancock64 min
Aug 9, 7:08 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam, Warren67 min
Aug 9, 7:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton24 hr
Aug 9, 7:20 AM EDTSpecial Weather StatementFFCRockdale55 min
Aug 9, 7:36 AM EDTFlash Flood WarningFFCBaldwin, Hancock6 hr
Aug 9, 9:25 AM EDTRiver Flood WarningFFCDeKalb, Fulton24 hr
Aug 9, 9:36 AM EDTSpecial Weather StatementFFCWashington54 min
Aug 9, 9:43 AM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Aug 9, 10:12 AM EDTSpecial Weather StatementFFCWilkinson48 min
Aug 9, 11:03 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson42 min
Aug 9, 12:49 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen26 min
Aug 9, 1:03 PM EDTSevere Thunderstorm WarningFFCEmanuel27 min
Aug 9, 1:22 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Treutlen23 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Treutlen25 min
Aug 9, 4:59 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Aug 9, 5:41 PM EDTSpecial Weather StatementFFCStewart, Sumter, Webster34 min
Aug 9, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.